advertisement
Question
Posted by: ws | 2008/12/10

SSRI' s

Hi

Which of the SSRI' s drugs would you suggest is the least likely to make one put on weight. I was on Serdep, but most definitely put on weight even though my eating habits did not change - that also added to my anxiousness!

I am also on Simvastatin 10mg - could that increase my weight too?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear WS
All the SSRI's can cause weight gain although Prozac is supposed to cause the least weight gain. While weight gain is a rarely reported side effect with some other cholesterol medications, it is not a recognized side effect with simvastatin. Ask your doctor if you could try Wellbutrin?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement